Pacific Journal of Mathematics

Removable singularities for subharmonic functions.

Stephen J. Gardiner

Article information

Source
Pacific J. Math., Volume 147, Number 1 (1991), 71-80.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102645043

Mathematical Reviews number (MathSciNet)
MR1081675

Zentralblatt MATH identifier
0663.31004

Subjects
Primary: 31B05: Harmonic, subharmonic, superharmonic functions

Citation

Gardiner, Stephen J. Removable singularities for subharmonic functions. Pacific J. Math. 147 (1991), no. 1, 71--80. https://projecteuclid.org/euclid.pjm/1102645043


Export citation

References

  • [1] D.H.Armitage, Mean values andassociated measures of superharmonicfunc- tions, Hiroshima Math. J.,13 (1983), 53-63.
  • [2] M.Brelot, Elements de la theorie classiquedupotentiel, Centre dedocumenta- tion universitaire, Paris,1965.
  • [3] J. A. Cima andI. R. Graham, On the extension of holomorphicfunctions with growth conditions across analytic subvaeties, Michigan Math. J., 28 (1981), 241-256.
  • [4] B.E. J.Dahlberg, Onexceptional sets attheboundaryfor subharmonic functions, Ark. Mat., 15(1977), 305-312.
  • [5] B.E. J.Dahlberg, Estimates of harmonic measure, Arch. Rational Mech. Anal, 65 (1977), 275-288.
  • [6] S.Friedland and W. K.Hayman, Eigenvalue inequalitiesfor theDirichlet prob- lem onspheres andthegrowth of subharmonic functions, Comment. Math. Hel- vetici, 51 (1976), 133-161.
  • [7] W. K. Hayman and P. B. Kennedy, Subharmonic functions, Volume 1, Aca- demic Press, London, 1976.
  • [8] D. S. Jerison and C. E. Kenig, Boundary behaviour of harmonic functions in non-tangentially accessible domains, Advances in Math., 46 (1982), 80-147.
  • [9] R. Kaufman and J.-M. Wu, Removable singularitiesfor analytic or subharmonic functions, Ark. Mat, 18 (1980), 107-16. Correction, ibid., 21 (1983), 1.
  • [10] U. Kuran, Subharmonic behaviour of \h\p (p > 0, h harmonic), J. London Math. Soc. (2), 8 (1974), 529-538.
  • [11] U. Kuran, Some extension theorems for harmonic, superharmonic and holomorphic functions, J. London Math. Soc. (2), 22 (1980), 269-284.
  • [12] A. G. O'Farrell, The I-reduction for removable singularities, and the negative Holder spaces, Proc. Roy. Irish Acad., 88A (1988), 133-151.
  • [13] C. A. Rogers, Hausdorff Measures, Cambridge University Press, London, 1970.
  • [14] V. L. Shapiro, Subharmonic functions and Hausdorff measure, J. Differential Equations, 27(1978), 28-45.